# SDR ASAA2017120822828

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 19,657 hours, 6,471 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: Window
- Part time: 19,705 hours, 6,485 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE SIDE WINDOW OVERHEAT AMBER LIGHT IN FLIGHT. LIGHT CAME BACK ON AFTER COOL OFF PERIOD. GROUNDED - YES. LEFT SIDE WINDOW HEAT FILM RESISTANCE CHECKED AND TAP VERIFIED. REF B737-900 WDM 30-41-12. INSTALLED NEW L2 SLIDING WINDOW. ADJUSTED, HEAT AND LEAK CHECKED WINDOW REF B737-900 AMM 56-12-11-400-801, AMM 56-12-11-820-801. CLEARS MEL 30-11E.
